| Model Number |
E601 |
| Medical Device Problem Codes |
Low Test Results (2458); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of a questionable elecsys hcg stat result from the cobas 6000 e601 module for one patient.The initial result from the module was 1 miu/ml, accompanied by a data flag.The repeat result from another e601 module was 2155 miu/ml.The sample was repeated because a urine pregnancy test was positive.The repeat result was deemed correct.
Additional Manufacturer Narrative
The cobas 6000 e601 module serial number is (b)(6).The investigation is ongoing.